U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

Could atropine dilate the pupils?

1 doctor answer2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Atropine: Yes, leading to blurred vision

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 40-year-old female asked about a male:
1 doctor answer1 doctor weighed in
A 48-year-old member asked:
1 doctor answer2 doctors weighed in
A 47-year-old member asked:
1 doctor answer2 doctors weighed in
A 41-year-old member asked:
1 doctor answer2 doctors weighed in
Last updated Mar 27, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.